View : 101 Download: 0

Class number problem for a family of real quadratic fields

Title
Class number problem for a family of real quadratic fields
Authors
Byeon, DonghoKim, Jigu
Ewha Authors
김지구
SCOPUS Author ID
김지구scopus
Issue Date
2021
Journal Title
ACTA ARITHMETICA
ISSN
0065-1036JCR Link

1730-6264JCR Link
Citation
ACTA ARITHMETICA vol. 201, no. 2, pp. 207 - 218
Keywords
class numberreal quadratic fieldL-functionelliptic curve
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN
Indexed
SCIE; SCOPUS WOS
Document Type
Article
DOI
10.4064/aa210122-19-5
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE